TU Darmstadt / ULB / TUbiblio

Turbulence in nonabelian gauge theory

Berges, Jürgen and Scheffler, Sebastian and Sexty, Dénes (2009):
Turbulence in nonabelian gauge theory.
681, In: Physics Letters B, (4), p. 362, ISSN 03702693, [Online-Edition: http://dx.doi.org/10.1016/j.physletb.2009.10.032],
[Article]

Item Type: Article
Erschienen: 2009
Creators: Berges, Jürgen and Scheffler, Sebastian and Sexty, Dénes
Title: Turbulence in nonabelian gauge theory
Language: English
Journal or Publication Title: Physics Letters B
Volume: 681
Number: 4
Divisions: 05 Department of Physics > Institute of Nuclear Physics
05 Department of Physics
Date Deposited: 20 Jun 2011 07:14
Official URL: http://dx.doi.org/10.1016/j.physletb.2009.10.032
Identification Number: doi:10.1016/j.physletb.2009.10.032
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item